# SDR SWIA202311070909

- Difficulty date: September 9, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 40,264 hours, 29,021 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Worn
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*R/H SLAT TRACK 1-2 HAS ABNORMAL WEAR ON UPPER AND LOWER SURFACE, MX#27140154   (C-CHECK RO 11/10/2023)   REMOVED PITTING AT AREAS REF CRJ-700 SRM 51-12-00-001-001-A01. COMPLIED WITH REO 670-57-42-1026 REV-A DATED 2023-09-22. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
